# SDR HNAA2019092500288

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 36,266 hours, 31,932 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SPOILER FAIL EICAS MESSAGE. FIX: R&RD TWO RELAYS AND SPC UNIT, REF FIM TASK 27-63-00-810-806-1 AND AMM 27-63-02. TAXIED AIRCRAFT ABOVE 19 KNTS, NO SPOILER MESSAGE ON EICAS OR CMC. OPS CHECK GOOD. OK FOR SERVICE.
